MAUDE Adverse Event Report: BIOMET 3I RIGHT ANGLE SLOTTED DRIVER TIP, 24MM; DENTAL DRIVER

BIOMET 3I RIGHT ANGLE SLOTTED DRIVER TIP, 24MM; DENTAL DRIVER
Catalog Number RASD1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.E1: reporter name and email unknown / not provided.
 
Event or Problem Description
It was reported a driver fracture at the tip.No impact on the patient was reported.The process was completed with another instrument.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h10: additional narrative.Zimvie received one (1) rasd1 (right angle slotted driver tip, 24mm) for evaluation.Visual evaluation was performed, the screwdriver has signs of use.The screwdrivers tip is was fractured.The fractured piece was not returned.Dhr review was completed for the subject lot number 1239520.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1239520 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error, applying to much torque/speed.Therefore, based on the available information, a device malfunction did occur.The driver¿s tip was fractured.The fractured piece was not returned.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
RIGHT ANGLE SLOTTED DRIVER TIP, 24MM
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22457087
Report Number0001038806-2025-01578
Device Sequence Number12825109
Product Code NDP
UDI-Device Identifier00844868015215
UDI-Public(01)00844868015215(17)300912(10)1239520
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberRASD1
Device Lot Number1239520
Was Device Available for Evaluation? No
Date Returned to Manufacturer06/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic